| Model Number |
02.12.0210FR |
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability due to laxity and the cause of the laxity is unknown.About 11 months after the primary surgery, the surgeon revised the insert with a higher one and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 01 february 2022: lot 2007489: (b)(4) items manufactured and released on 09-sep-2020.Expiration date: 2025-aug-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.